MONTELUKAST (SINGULAIR) Weight Gain in Daughter

Can anyone please tell me whether montelukast can cause weight gain. As before my daughter started taking this medicine she was a normally eight year old. but since been taking this medicine i have noticed the increased weight and the need for bigger clothes (she is nine) but is wearing 12-13 year old clothes and it is worrying me should i mention it to her consultant.Any advice would be appreciatedEileen

1 Reply

oldestnewest
  • Hello

    I don't think weight gain is anything to do with Montelukast however someone else might know better about this and have a different answer, is your daughter on Prednisolone (Steroid Tablets) ? Or has she had frequent courses of high dose Predisolone? This can cause weight gain. Also as she is 9 years old, the weight gain could be due to the start of Puberty.

    Hope this helps.

    Simi

You may also like...